# SDR SWIA2019101646477

- Difficulty date: September 4, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD FLAP VANE L/E HAS THREE CHAFFS ( OUTBD, MIDDLE, INBD). (C-CHECK) RO: 10/13/2019 BLENDED OUTAND REPAIRED CHAFFING MARKS ON THE LEFT HAND I/B FLAP VANE L/E AT THE 3EA. LOCATION I/B, O/B AND MIDDLE. REPLACED LEFT INBD FLAP (CENTER ) VANE L/E PANEL, AND LEFT INBD FLAP (OTBD ) VANE L/E PANEL IAW REO.
